# SDR UHLA2013022200089

- Difficulty date: February 22, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 23,447 hours, 14,517 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEFT HORIZONTAL RIB 11 FWD OF MID SPAR CRACKED AT UPPER FLANGE.  REPAIRED RIB 11 WITH SHEAR CLIPS IAW EMB ETD 2013-170-003308.
